# SDR USAA2012123100023

- Difficulty date: December 1, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,475 hours, 21,861 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233459200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FR24 TO FR35, -Y1292.  REPLACED SEAT TRACK BETWEEN FR24 TO FR35, -Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53110920.
